Need advice, opinions please!!

I'm on buspar. It's been a week so far. Not any bad side effects that I can't handle (as of yet). However just my usual anxiety symptoms I may still get and also moments I feel more dizzy and lightheaded a lot throughout the day. Not sure if that's the meds or my anxiety. Here is where I need some advice. My doses are supposed to gradually go up to 30 MG and right now I'm at 20 mg. I am honestly still very afraid of taking this medicine because I don't know what the side effects may become or will be especially since I have to raise my dose to 30mg soon. Will it be a big deal if I just keep my dose at 20mg. I feel like this is ok. 30mg seems like too much and im scared to go to that amount. I've seen where people are ok with doses as low and 15 and 20mg and seem to be working for them. Have anyone ever gone through this? Or should I just go with the gradual doses as it says?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

oldestnewest

You may also like...